Remove Ads Get VIP
Similar Worlds
Email/Username
Password
Log In

Health

Notifications: · Newest First
I've been on hadol, respiradal and other anti psychotic meds
but none work serequil seems to kick in right away but they give intense headaches. They say it it takes time for the medication to kick in but why does serequil put in different mood?
26-30, M
0
10 replies
11 views
Jun 26, 2018
|
cylandur · 36-40, M
You might have an allergy to it. Consult your psychiatrist!
 
Post Comment  
Steve42 · 51-55, M
Careful with seroquel. It killed my pancreas.
LyricalOne · F
[@131646,Steve42] Was on that for a short time. Was actually working okay but doc was watching my blood work and didn’t like what he saw so took me off it. “Cure” worse than illness.
LyricalOne · F
That’s how it happens to interact with your body chemistry.
JovialPlutonian · 31-35, M
What is the matter with you?
Daisy49 · 46-50, F
[@663105,crossswordcrusader] get a priest to bless your house then you will be sure.
JovialPlutonian · 31-35, M
[@485257,Daisy48] you don't need a priest lol
Daisy49 · 46-50, F
[@9972,JovialPlutonian] We did in our house.
Write a comment...
 
Post Comment  
 
15234 people say
Health
Personal Stories, Advice, and Support
Ask a Question
Updated: 14 mins ago
Content Rating: Non-Adult
Group Members
 
I've been on hadol, respiradal and other anti... | Health | Similar Worlds